Hiya eveyone i am a 29 female and started taking co-codamol 30/500 about 5 years ago when i had problems with my wisdom teeth and i liked the feeling that they gave me.....i started iff just taking 2 in the morning and 2 before bed then in time i needed more. To get more i told the doctor that i was suffering with extream back pain which i didnt have at all to stop him wondering why i was needing more i used to steal my mums from her medication cabinet which she only took from time to yime for her arthritis. I also started asking mates for them and now 5 years later i am hooked and i am taking about 10 a day. On good days i can take maybe 4 a day but i dont deal well with the bad things that happen in my life and usually they arnt that bad i am just a really bad worrier and worry over anythng even if its really nothing to be with me. I am desperate to come off them because its time and my partner is wanting a baby and after 3 years of trying with no joy. We have had the tests and we can concieve but i know that ite the tablets are the thing stpping us. Im scared to tell anyone even my doctor incase they take my 9year old child away .................................................Please i know there is no cure on here but maybe someone to give me a boost in the right direction
First off no one is going to take your child if you reach out for help. Talk with your doctor about a taper plan if you think the withdrawal will be too much, but honestly, that isn't a whole lot so i would just take the jump, have the "flu" for a few days and get yourself into some therapy so you can work on the issues that make you feel you need them in the first place. Check the health pages at the top right of this page for some vitamins and amino acids that can help during withdrawal. Also, as soon as you are starting to feel better get moving, excersize does help and drink plent. You can do this. We are here to help and offer all the support we can. Keep us updated.
hi hun and welcome...........
you have come to the right place thats for sure!!!
there are taper plans you can do but it will draw it out and in the end it is easier to just stop cold turkey (i did it 2 weeks ago) i had 2 weeks clean then my doc gave me another prescription so im starting again and on day 2.
the main things that happen is
you feel fluey,no energy, missing codeine,you wont be able to sleep alot due to restless legs an arms but after but not all these happen straight away each person is different an within 4-7 days you satrt to feel better and your head is outta the clouds for once .............. dont forget plenty of immodum!!!
look at the health pages on the right hand side for amino asid protocol and thomas recepie
get some valerian root and 5 htp from holland and barrett or other health food store......
personally i didnt get these and found that i couldnt get much sleep so i had alot less energy this time around i am getting some TODAY
trust me the withdrawals at your level wont be more than a few days with the flu just get something ready for sleeping and restless legs (u will get this)
Hi there Jenny thanks for replying i am really frightend of starting this as i have tried before and only lasted 2 days i was wondering when the best time is to start and will i have to take time off work.
I stopped an 8-10/day habit of 30mg codeine with paracetamol over 5 months ago and worked every day through it.I tapered to 4 a day in about a week and then quit.
I got sneezes,rebound pain,restless legs,insomnia and loose stools(which was good after always being constipated)
I tookB12 1000mcg/under the tongue,Vit D 2000U,BComplex with Zinc and Magnesium,Omega3 ,Vitamin C 2000mgCoEnzymeQ10 200mg every day and still do.
Ibuprofen and paracetamol helped the rebound pain,epsom salt baths helped restless legs and Nyquil without the decongestant helped insomnia.
Most of my withdrawals were over in 6 days and I still take the vitamins and do not crave the opiates at all
You can do anything you set your mind to do if you want it badly enough
Keep posting and we will help you.
well done for trying before.
so you know a bit of what to expect then
can i ask what made you start again?
there is no best time to start ..its when you feel ready and its sounds like you do.
you may have to take some time of work but some people here have managed to work as well ,that is entirely up to you if you feel well enough to work go for it,it will take your mind of things.
are you thinking of doing a taper or ct?
Thanks for all your support everyone and its good to finally talk to someone about it rather than keep it to myself. I do want to give up and before i do i just wanted some advice and ideas on how to help with the withdrals. To jenny i decided to give up on the 6th of october last year and on the 8th my dad passed away and i started taking them again just to help me sleep and then i was hooked again,....................Does anyone know if taking these tabs can stop you concieving. And i do think its a good thing to stay at work it will keep me busy i supose as i only work part time.
Hi everyone i have decided that i am gonna start CT tomorrow i have got enough tablets left for today so i will have none in the house. I am so bloody terrified of what my body is going through i have also made an appointment to see a counceller to talk through my problems. I know this is gonna be hard but i need to do this for my family and if i want more children then this will benifit me. I dont know what my hubby is gonna think when im not sleeping and when im unwell i will probably just tll him i have the flu as peole have said i will have flu symptoms.
Anyway i will keep a day to day diary on here as i know it will help lots as i know there is othes on here going through the same and much worse
hi can anyone help me this is gonna sound really bad but i take upto 30 co coadamal 30/500 a day really need help to get off them just hate feeling shaky and my legs kill when i tried to stop i started on 1 a day how the hell did i get to this x
i am same as all of u. co-codomal i am in all chemist shop for same thing then them all stop give me and said to me go see doctor but them not understand when you being addiction that you can't stop because pain keep coming and i am feel weak, sweat, cold, shake so now i start want quit it for forever i wish i never take it i was fool if i don't take it i am will be fine and healthy man but i am in lot of pain back pain i am feel bit embassassed when i go town my face full of sweat then all people look at me think i am heavy drug but it don't my faulty so pill make me ill i have to quit it is not easy to quit but try harder
hi leslie i am 26 and have the exact same problem with cocodamol, altho i had enough one day and saw my gp and told him EVERYTHING. I was worse thn u and takin 24 per day, i was embarrased and sobbin in his office but i worried if i thought i was going to run out and get angry if i didnt have any. My hubby and i have got 3 kids 2 girls who are 5 and 3 and our son who is 4 months, my gp was amazin and called me everyday to see how i was gettin on. I am still on cocodamol and now takin 2 in mornin and 2 smaller strenghts at night, altho i will get to the point where i dont take any. Dont worry about ur kids as no one will take them away from u. I understand so much where u are right now as im going thru it too but it does take time. xxx
I started taking co-codamol about 5yrs ago because of toothache, then my mum was rushed in hospital not long after, and I haven't stopped taking them since, some days I will take other painkillers to try and stop taking co-codamol but I always go back to them I used to take about 10 a day now I try and only take 2 to 4 a day , but im so worried about the effects it has on my health , I have 3 children and im worried if I keep taking them im not going to be around much longer for them ,why cant I just stop taking them, can they have a bad effect on my health..xxx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.